Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Burning sensation in chest, chest pains, difficulty in breathing, shakiness, weakness, blurred vision. Cause?

hello my name is Che Johnson i m very frustrated My symptoms in the past month, It started with a burning sensation in my chest , then chest pains, then it felt like i was having a hard time breathing , and as of now I get really shaking and feel weeker then norrmal, my vision seems to be blurred now but i m not sure cause i don t always take my contacts out I ve seen my doc many times now, shes gave me a chest xray , blood work, ekgs, and check ups
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
i think these are alleregies and allergy specialist doctor consultation is needed to find the cause of allergy can be other drugsmpollens,foods
and many other things ned to find cause by conulting doctor
can start with montelucast 10 mg bd
bronchodilator sypts
antacid syp tds
add cpm+codeine combination syp 1 tsf at niht
lot of warm water
this will control till you get diagnosis
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor